# SDR DXTA2019070302565

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 11,465 hours, 8,879 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE AT FL220 AND LESS THAN 10C JUST PRIOR TO ENTERING CLOUDS THE WING ENGINE ANTI ICE WAS TURNED ON. WITHIN APPROXIMATELY 2-4 SECONDS THE LEFT ENGINE FIRE LIGHT ILLUMINATED STEADY. THE QRC FOR IN-FLIGHT ENGINE FIRE WAS  REFERENCED AND FOLLOWED AS APPLICABLE AND THE LEFT ENGINE FIRE LIGHT EXTINGUISHED. WE WERE NEVER IN ACTUAL ICING CONDITIONS. WE LEFT POTENTIAL ICING CONDITIONS AND LANDED WITH NO FURTHER ABNORMAL INDICATIONS. ALL OTHER ENGINE INDICATIONS WERE UNREMARKABLE. ***** CORRECTIVE ACTION ***** REMOVED COWLS AND RAN ENGINES WITH NO LEAKS FOUND. FOUND 2 SECTIONS OF BLEED LOOP TOUCHING BLEED AIR LINES. ADJUSTED LOOP AS REQUIRED. RE-COWLED ENGINE AND PERFORMED HIGH POWER RUNS, OPERATED BLEEDS & ANTI ICE WITH NO DEFECTS NOTED.
